# SDR 9JLA2013061104429

- Difficulty date: May 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,834 hours, 1,345 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing Root
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT PRIOR TO DEPARTURE THEY NOTED FUEL LEAKING FROM AROUND THE RT WING ROOT AREA. TROUBLESHOOTING IDENTIFIED THE FUEL LEAK WAS COMING FROM THE RT FUEL VENT TUBE ELBOW ATTACHMENT ON THE FUSLAGE FUEL CELL.  THE FUEL CELL WAS REMOVE FOR REPAIRS AND THEN REINSTALLED.  COULD NOT LOCATE ANY REPORTS OF THIS LEAK BUT THE TECH THAT COMPLETED REPAIRS STATED THAT THIS LEAK WAS QUITE COMMON FOR THIS TYPE OF ACFT.
